Link bordism skein modules

Volume 184 / 2004

Uwe Kaiser Fundamenta Mathematicae 184 (2004), 113-134 MSC: 57M25, 57M35, 57R42. DOI: 10.4064/fm184-0-9


We compute link bordism skein modules of colored oriented links in oriented $3$-manifolds. A Hurewicz theorem relating link bordism and link homotopy skein modules is proved.


  • Uwe KaiserDepartment of Mathematics
    Boise State University
    1910 University Drive
    Boise, ID 83725-1555, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image